Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

THE LEAST SQUARES SOLUTION FOR A SET OF COMPLEX LINEAR EQUATIONS

R. TURETSKY
Quarterly of Applied Mathematics
Vol. 9, No. 1 (April, 1951), pp. 108-110
Published by: Brown University
Stable URL: http://www.jstor.org/stable/43633874
Page Count: 3

You can always find the topics here!

Topics: Matrices
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
THE LEAST SQUARES SOLUTION FOR A SET OF COMPLEX LINEAR EQUATIONS
Preview not available

Page Thumbnails

  • Thumbnail: Page 
108
    108
  • Thumbnail: Page 
109
    109
  • Thumbnail: Page 
110
    110